Filtros : "Topological Methods in Nonlinear Analysis" "ICMC" Removido: "Indexado no Science Citation Index" Limpar

Filtros



Refine with date range


  • Source: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Subjects: ATRATORES, EQUAÇÕES DIFERENCIAIS PARCIAIS PARABÓLICAS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARABALLO, Tomás e CARVALHO, Alexandre Nolasco de e JULIO PÉREZ, Yessica Yuliet. Existence, regularity and asymptotic behavior of solutions for a nonlocal Chafee-Infante problem via semigroup theory. Topological Methods in Nonlinear Analysis, v. 65, n. 2, p. 623-651, 2025Tradução . . Disponível em: https://doi.org/10.12775/TMNA.2024.051. Acesso em: 29 nov. 2025.
    • APA

      Caraballo, T., Carvalho, A. N. de, & Julio Pérez, Y. Y. (2025). Existence, regularity and asymptotic behavior of solutions for a nonlocal Chafee-Infante problem via semigroup theory. Topological Methods in Nonlinear Analysis, 65( 2), 623-651. doi:10.12775/TMNA.2024.051
    • NLM

      Caraballo T, Carvalho AN de, Julio Pérez YY. Existence, regularity and asymptotic behavior of solutions for a nonlocal Chafee-Infante problem via semigroup theory [Internet]. Topological Methods in Nonlinear Analysis. 2025 ; 65( 2): 623-651.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/TMNA.2024.051
    • Vancouver

      Caraballo T, Carvalho AN de, Julio Pérez YY. Existence, regularity and asymptotic behavior of solutions for a nonlocal Chafee-Infante problem via semigroup theory [Internet]. Topological Methods in Nonlinear Analysis. 2025 ; 65( 2): 623-651.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/TMNA.2024.051
  • Source: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Subjects: SINGULARIDADES, TEORIA DAS SINGULARIDADES, TEORIA DO ÍNDICE, COBORDISMO, VARIEDADES TOPOLÓGICAS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      REZENDE, Ketty Abaroa de et al. Conley index theory for Gutierrez-Sotomayor flows on singular 3-manifolds. Topological Methods in Nonlinear Analysis, v. 62, n. 1, p. Se 2023, 2023Tradução . . Disponível em: https://doi.org/10.12775/TMNA.2022.070. Acesso em: 29 nov. 2025.
    • APA

      Rezende, K. A. de, Grulha Júnior, N. de G., Lima, D. V. de S., & Zigart, M. A. de J. (2023). Conley index theory for Gutierrez-Sotomayor flows on singular 3-manifolds. Topological Methods in Nonlinear Analysis, 62( 1), Se 2023. doi:10.12775/TMNA.2022.070
    • NLM

      Rezende KA de, Grulha Júnior N de G, Lima DV de S, Zigart MA de J. Conley index theory for Gutierrez-Sotomayor flows on singular 3-manifolds [Internet]. Topological Methods in Nonlinear Analysis. 2023 ; 62( 1): Se 2023.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/TMNA.2022.070
    • Vancouver

      Rezende KA de, Grulha Júnior N de G, Lima DV de S, Zigart MA de J. Conley index theory for Gutierrez-Sotomayor flows on singular 3-manifolds [Internet]. Topological Methods in Nonlinear Analysis. 2023 ; 62( 1): Se 2023.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/TMNA.2022.070
  • Source: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Subjects: SINGULARIDADES, TEORIA DAS SINGULARIDADES, DINÂMICA TOPOLÓGICA, TEORIA DO ÍNDICE, VARIEDADES TOPOLÓGICAS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      REZENDE, Ketty Abaroa de et al. Gutierrez-Sotomayor flows on singular surfaces. Topological Methods in Nonlinear Analysis, v. 60, n. 1, p. 221-265, 2022Tradução . . Disponível em: https://doi.org/10.12775/TMNA.2021.054. Acesso em: 29 nov. 2025.
    • APA

      Rezende, K. A. de, Grulha Júnior, N. de G., Lima, D. V. de S., & Zigart, M. A. de J. (2022). Gutierrez-Sotomayor flows on singular surfaces. Topological Methods in Nonlinear Analysis, 60( 1), 221-265. doi:10.12775/TMNA.2021.054
    • NLM

      Rezende KA de, Grulha Júnior N de G, Lima DV de S, Zigart MA de J. Gutierrez-Sotomayor flows on singular surfaces [Internet]. Topological Methods in Nonlinear Analysis. 2022 ; 60( 1): 221-265.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/TMNA.2021.054
    • Vancouver

      Rezende KA de, Grulha Júnior N de G, Lima DV de S, Zigart MA de J. Gutierrez-Sotomayor flows on singular surfaces [Internet]. Topological Methods in Nonlinear Analysis. 2022 ; 60( 1): 221-265.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/TMNA.2021.054
  • Source: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Subjects: TEORIA QUALITATIVA, INVARIANTES, TEORIA DA BIFURCAÇÃO, SISTEMAS DIFERENCIAIS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MOTA, Marcos Coutinho et al. Geometric analysis of quadratic differential systems with invariant ellipses. Topological Methods in Nonlinear Analysis, v. 59, n. 2A, p. 623-685, 2022Tradução . . Disponível em: https://doi.org/10.12775/TMNA.2021.063. Acesso em: 29 nov. 2025.
    • APA

      Mota, M. C., Rezende, A. C., Schlomiuk, D., & Vulpe, N. (2022). Geometric analysis of quadratic differential systems with invariant ellipses. Topological Methods in Nonlinear Analysis, 59( 2A), 623-685. doi:10.12775/TMNA.2021.063
    • NLM

      Mota MC, Rezende AC, Schlomiuk D, Vulpe N. Geometric analysis of quadratic differential systems with invariant ellipses [Internet]. Topological Methods in Nonlinear Analysis. 2022 ; 59( 2A): 623-685.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/TMNA.2021.063
    • Vancouver

      Mota MC, Rezende AC, Schlomiuk D, Vulpe N. Geometric analysis of quadratic differential systems with invariant ellipses [Internet]. Topological Methods in Nonlinear Analysis. 2022 ; 59( 2A): 623-685.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/TMNA.2021.063
  • Source: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Subjects: TEORIA QUALITATIVA, SOLUÇÕES PERIÓDICAS, INTEGRAL DE DENJOY, INTEGRAL DE PERRON, TEOREMA DO PONTO FIXO

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FEDERSON, Marcia e GRAU, Rogelio e MACENA, Maria Carolina Stefani Mesquita. Affine-periodic solutions for generalized ODEs and other equations. Topological Methods in Nonlinear Analysis, v. 60, n. 2, p. 725-760, 2022Tradução . . Disponível em: https://doi.org/10.12775/TMNA.2022.027. Acesso em: 29 nov. 2025.
    • APA

      Federson, M., Grau, R., & Macena, M. C. S. M. (2022). Affine-periodic solutions for generalized ODEs and other equations. Topological Methods in Nonlinear Analysis, 60( 2), 725-760. doi:10.12775/TMNA.2022.027
    • NLM

      Federson M, Grau R, Macena MCSM. Affine-periodic solutions for generalized ODEs and other equations [Internet]. Topological Methods in Nonlinear Analysis. 2022 ; 60( 2): 725-760.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/TMNA.2022.027
    • Vancouver

      Federson M, Grau R, Macena MCSM. Affine-periodic solutions for generalized ODEs and other equations [Internet]. Topological Methods in Nonlinear Analysis. 2022 ; 60( 2): 725-760.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/TMNA.2022.027
  • Source: Topological Methods in Nonlinear Analysis. Unidades: IME, ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS ELÍTICAS-PARABÓLICAS QUASILINEARES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      NAKASATO, Jean Carlos e PEREIRA, Marcone Corrêa. A classical approach for the p -Laplacian in oscillating thin domains. Topological Methods in Nonlinear Analysis, v. 58, n. 1, p. 209-231, 2021Tradução . . Disponível em: https://doi.org/10.12775/TMNA.2021.009. Acesso em: 29 nov. 2025.
    • APA

      Nakasato, J. C., & Pereira, M. C. (2021). A classical approach for the p -Laplacian in oscillating thin domains. Topological Methods in Nonlinear Analysis, 58( 1), 209-231. doi:10.12775/TMNA.2021.009
    • NLM

      Nakasato JC, Pereira MC. A classical approach for the p -Laplacian in oscillating thin domains [Internet]. Topological Methods in Nonlinear Analysis. 2021 ; 58( 1): 209-231.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/TMNA.2021.009
    • Vancouver

      Nakasato JC, Pereira MC. A classical approach for the p -Laplacian in oscillating thin domains [Internet]. Topological Methods in Nonlinear Analysis. 2021 ; 58( 1): 209-231.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/TMNA.2021.009
  • Source: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Subjects: SISTEMAS DINÂMICOS, ESTABILIDADE DE LIAPUNOV, EQUAÇÕES IMPULSIVAS, ESTABILIDADE

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BONOTTO, Everaldo de Mello e SOUTO, Ginnara M. On the Lyapunov stability theory for impulsive dynamical systems. Topological Methods in Nonlinear Analysis, v. 53, n. 1, p. 127-150, 2019Tradução . . Disponível em: https://doi.org/10.12775/TMNA.2018.042. Acesso em: 29 nov. 2025.
    • APA

      Bonotto, E. de M., & Souto, G. M. (2019). On the Lyapunov stability theory for impulsive dynamical systems. Topological Methods in Nonlinear Analysis, 53( 1), 127-150. doi:10.12775/TMNA.2018.042
    • NLM

      Bonotto E de M, Souto GM. On the Lyapunov stability theory for impulsive dynamical systems [Internet]. Topological Methods in Nonlinear Analysis. 2019 ; 53( 1): 127-150.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/TMNA.2018.042
    • Vancouver

      Bonotto E de M, Souto GM. On the Lyapunov stability theory for impulsive dynamical systems [Internet]. Topological Methods in Nonlinear Analysis. 2019 ; 53( 1): 127-150.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/TMNA.2018.042
  • Source: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Subjects: DINÂMICA TOPOLÓGICA, TOPOLOGIA ALGÉBRICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LIMA, Dahisy V. de S et al. Cancellations for circle-valued Morse functions via spectral sequences. Topological Methods in Nonlinear Analysis, v. 51, n. 1, p. 259-311, 2018Tradução . . Disponível em: https://doi.org/10.12775/TMNA.2017.047. Acesso em: 29 nov. 2025.
    • APA

      Lima, D. V. de S., Manzoli Neto, O., Rezende, K. A. de, & Silveira, M. R. da. (2018). Cancellations for circle-valued Morse functions via spectral sequences. Topological Methods in Nonlinear Analysis, 51( 1), 259-311. doi:10.12775/TMNA.2017.047
    • NLM

      Lima DV de S, Manzoli Neto O, Rezende KA de, Silveira MR da. Cancellations for circle-valued Morse functions via spectral sequences [Internet]. Topological Methods in Nonlinear Analysis. 2018 ; 51( 1): 259-311.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/TMNA.2017.047
    • Vancouver

      Lima DV de S, Manzoli Neto O, Rezende KA de, Silveira MR da. Cancellations for circle-valued Morse functions via spectral sequences [Internet]. Topological Methods in Nonlinear Analysis. 2018 ; 51( 1): 259-311.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/TMNA.2017.047
  • Source: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Subjects: SISTEMAS DINÂMICOS, EQUAÇÕES IMPULSIVAS, ESTABILIDADE

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BONOTTO, Everaldo de Mello e GIMENES, Luciene P. e SOUTO, Ginnara M. Asymptotically almost periodic motions in impulsive semidynamical systems. Topological Methods in Nonlinear Analysis, v. 49, n. 1, p. 133-163, 2017Tradução . . Disponível em: https://doi.org/10.12775/TMNA.2016.065. Acesso em: 29 nov. 2025.
    • APA

      Bonotto, E. de M., Gimenes, L. P., & Souto, G. M. (2017). Asymptotically almost periodic motions in impulsive semidynamical systems. Topological Methods in Nonlinear Analysis, 49( 1), 133-163. doi:10.12775/TMNA.2016.065
    • NLM

      Bonotto E de M, Gimenes LP, Souto GM. Asymptotically almost periodic motions in impulsive semidynamical systems [Internet]. Topological Methods in Nonlinear Analysis. 2017 ; 49( 1): 133-163.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/TMNA.2016.065
    • Vancouver

      Bonotto E de M, Gimenes LP, Souto GM. Asymptotically almost periodic motions in impulsive semidynamical systems [Internet]. Topological Methods in Nonlinear Analysis. 2017 ; 49( 1): 133-163.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/TMNA.2016.065
  • Source: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARBINATTO, Maria do Carmo e RYBAKOWSKI, Krzysztof P. The suspension isomorphism for homology index braids. Topological Methods in Nonlinear Analysis, v. 28, n. 2, p. 199-233, 2006Tradução . . Disponível em: http://www-users.mat.uni.torun.pl/~tmna/htmls/archives/vol-28-2.html. Acesso em: 29 nov. 2025.
    • APA

      Carbinatto, M. do C., & Rybakowski, K. P. (2006). The suspension isomorphism for homology index braids. Topological Methods in Nonlinear Analysis, 28( 2), 199-233. Recuperado de http://www-users.mat.uni.torun.pl/~tmna/htmls/archives/vol-28-2.html
    • NLM

      Carbinatto M do C, Rybakowski KP. The suspension isomorphism for homology index braids [Internet]. Topological Methods in Nonlinear Analysis. 2006 ; 28( 2): 199-233.[citado 2025 nov. 29 ] Available from: http://www-users.mat.uni.torun.pl/~tmna/htmls/archives/vol-28-2.html
    • Vancouver

      Carbinatto M do C, Rybakowski KP. The suspension isomorphism for homology index braids [Internet]. Topological Methods in Nonlinear Analysis. 2006 ; 28( 2): 199-233.[citado 2025 nov. 29 ] Available from: http://www-users.mat.uni.torun.pl/~tmna/htmls/archives/vol-28-2.html
  • Source: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARBINATTO, Maria do Carmo e RYBAKOWSKI, Krzysztof P. Homology index braids in infinite-dimensional conley index theory. Topological Methods in Nonlinear Analysis, v. 26, n. 1, p. 35-74, 2005Tradução . . Disponível em: https://doi.org/10.12775/tmna.2005.024. Acesso em: 29 nov. 2025.
    • APA

      Carbinatto, M. do C., & Rybakowski, K. P. (2005). Homology index braids in infinite-dimensional conley index theory. Topological Methods in Nonlinear Analysis, 26( 1), 35-74. doi:10.12775/tmna.2005.024
    • NLM

      Carbinatto M do C, Rybakowski KP. Homology index braids in infinite-dimensional conley index theory [Internet]. Topological Methods in Nonlinear Analysis. 2005 ; 26( 1): 35-74.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/tmna.2005.024
    • Vancouver

      Carbinatto M do C, Rybakowski KP. Homology index braids in infinite-dimensional conley index theory [Internet]. Topological Methods in Nonlinear Analysis. 2005 ; 26( 1): 35-74.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/tmna.2005.024
  • Source: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Assunto: ANÁLISE MATEMÁTICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARBINATTO, Maria do Carmo e RYBAKOWSKI, Krzysztof P. Morse decompositions in the absence of uniqueness. Topological Methods in Nonlinear Analysis, v. 18, p. 205-242, 2001Tradução . . Disponível em: https://doi.org/10.12775/tmna.2003.026. Acesso em: 29 nov. 2025.
    • APA

      Carbinatto, M. do C., & Rybakowski, K. P. (2001). Morse decompositions in the absence of uniqueness. Topological Methods in Nonlinear Analysis, 18, 205-242. doi:10.12775/tmna.2003.026
    • NLM

      Carbinatto M do C, Rybakowski KP. Morse decompositions in the absence of uniqueness [Internet]. Topological Methods in Nonlinear Analysis. 2001 ; 18 205-242.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/tmna.2003.026
    • Vancouver

      Carbinatto M do C, Rybakowski KP. Morse decompositions in the absence of uniqueness [Internet]. Topological Methods in Nonlinear Analysis. 2001 ; 18 205-242.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/tmna.2003.026
  • Source: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARBINATTO, Maria do Carmo e RYBAKOWSKI, Krzysztof P. Conley index continuation and thin domain problems. Topological Methods in Nonlinear Analysis, v. 16, n. 2, p. 201-251, 2000Tradução . . Disponível em: https://doi.org/10.12775/tmna.2000.039. Acesso em: 29 nov. 2025.
    • APA

      Carbinatto, M. do C., & Rybakowski, K. P. (2000). Conley index continuation and thin domain problems. Topological Methods in Nonlinear Analysis, 16( 2), 201-251. doi:10.12775/tmna.2000.039
    • NLM

      Carbinatto M do C, Rybakowski KP. Conley index continuation and thin domain problems [Internet]. Topological Methods in Nonlinear Analysis. 2000 ; 16( 2): 201-251.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/tmna.2000.039
    • Vancouver

      Carbinatto M do C, Rybakowski KP. Conley index continuation and thin domain problems [Internet]. Topological Methods in Nonlinear Analysis. 2000 ; 16( 2): 201-251.[citado 2025 nov. 29 ] Available from: https://doi.org/10.12775/tmna.2000.039

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025